Alert archive / Georgia / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 47, NWS Jacksonville, FL

May 19, 2016Camden County, Charlton County, Georgia; Nassau County, Florida

NWS Jacksonville, FL issued this severe thunderstorm warning at May 19, 2016, 3:31 PM EDT for Camden County, Charlton County, Georgia; Nassau County, Florida. It was in force for 44 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 19, 2016, 3:31 PM EDT (19:31 UTC)
Expired
May 19, 2016, 4:15 PM EDT
In force
44 min
Issued by
NWS Jacksonville, FL
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

Counties Nassau County, FL, Camden County, GA, Charlton County, GA

The radar

The Jacksonville radar (KJAX), 42 km from the middle of the area, began a volume at 19:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 19, 3:35 PM EDTTSTM WND DMG6 Nw Hilliard, FLWJXT RELAYED A DAMAGE PHOTO VIA SOCIAL MEDIA OF A TIN ROOF RIPPED OFF AN OUTBUILDING BY STRONG WIND GUSTS NEAR BOULOGNE. TIME OF DAMAGE BASED ON RADAR DATA.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 7.5 hours before the alert went out and 41 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2016-05-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1273 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2016-05-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 26 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1273 J/kg
Mixed-layer CIN
-23 J/kg
Mixed-layer LCL
644 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
26 m²/s²
0-3 km storm-relative helicity
98 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.9

Open this sounding in Storm Lab

The text

As transmitted.

322 
WUUS52 KJAX 191931
SVRJAX
FLC089-GAC039-049-192015-
/O.NEW.KJAX.SV.W.0047.160519T1931Z-160519T2015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
331 PM EDT THU MAY 19 2016

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN NASSAU COUNTY IN NORTHEASTERN FLORIDA...
  WESTERN CAMDEN COUNTY IN SOUTHEASTERN GEORGIA...
  NORTHEASTERN CHARLTON COUNTY IN SOUTHEASTERN GEORGIA...

* UNTIL 415 PM EDT

* AT 331 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR FOLKSTON...
  MOVING NORTHEAST AT 20 MPH.

  HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  KINGSLAND...HILLIARD...FOLKSTON...WOODBINE...HOMELAND...KINGS FERRY...
  COLESBURG AND TARBORO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE IMMEDIATELY TO SHELTER INSIDE A STRONG BUILDING. STAY
AWAY FROM WINDOWS.

LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURE'S LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

&&

LAT...LON 3061 8193 3078 8214 3078 8215 3079 8217
      3114 8176 3088 8158
TIME...MOT...LOC 1931Z 232DEG 19KT 3077 8204 

HAIL...1.25IN
WIND...60MPH
 
$$

HESS
2 follow-up statements
431 
WWUS52 KJAX 191951
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
351 PM EDT THU MAY 19 2016

FLC089-GAC039-049-192015-
/O.CON.KJAX.SV.W.0047.000000T0000Z-160519T2015Z/
NASSAU FL-CAMDEN GA-CHARLTON GA-
351 PM EDT THU MAY 19 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM EDT
FOR NORTH CENTRAL NASSAU...WESTERN CAMDEN AND NORTHEASTERN CHARLTON
COUNTIES...

AT 351 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR FOLKSTON...
MOVING NORTHEAST AT 20 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
KINGSLAND...FOLKSTON...WOODBINE...HOMELAND...KINGS FERRY...COLESBURG AND
TARBORO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.

&&

LAT...LON 3071 8182 3081 8204 3086 8206 3089 8206
      3114 8176 3088 8158
TIME...MOT...LOC 1951Z 232DEG 19KT 3084 8194 

HAIL...1.00IN
WIND...60MPH
 
$$

HESS
416 
WWUS52 KJAX 192012
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
412 PM EDT THU MAY 19 2016

FLC089-GAC039-049-192022-
/O.EXP.KJAX.SV.W.0047.000000T0000Z-160519T2015Z/
NASSAU FL-CAMDEN GA-CHARLTON GA-
412 PM EDT THU MAY 19 2016

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL NASSAU...WESTERN
CAMDEN AND NORTHEASTERN CHARLTON COUNTIES WILL EXPIRE AT 415 PM
EDT...
        
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.

LAT...LON 3071 8182 3081 8204 3086 8206 3089 8206
      3114 8176 3088 8158
TIME...MOT...LOC 2007Z 232DEG 19KT 3084 8194 

$$

NELSON

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 19, 10:42 AM EDT, 4 hours 49 minutes earlier.

Area forecast discussion, May 19, 10:42 AM EDT, 4 hours 49 minutes before
Area Forecast Discussion
National Weather Service Jacksonville FL
1042 AM EDT THU MAY 19 2016

.UPDATE...
The very moist atmosphere over the region allowed low clouds to
quickly develop after sunrise this morning near the Atlantic coast
and across Southeast Georgia. This has delayed heating a bit but a
few extra breaks in the clouds by early afternoon will allow temps
to climb into the 80s.

The morning sounding showed a moist and unstable airmass which
will be supportive of scattered to numerous storms this
afternoon. The highest concentration of storms is expected along
the I-95 corridor mid to late this afternoon and also across
inland southeast Georgia late this afternoon into this evening.

A broad surface trough just upstream will become more oriented
west to east across southern Georgia this afternoon. Ongoing
numerous storms along this boundary will eventually move into
southeast Georgia by late this afternoon and continue into this
evening as they move southeast towards the Jacksonville area
during the evening hours. Isolated strong storms will be possible
late this afternoon into this evening with strong gusty winds and
locally heavy downpours being the main concerns.

&&

.AVIATION...
MVFR ceilings this morning will mostly lift to VFR levels by noon.
Storms will increase in coverage this afternoon, becoming
scattered to numerous along the I-95 corridor and across most of
southeast Georgia. Timing this activity at each terminal remains
difficult and we will continue to maintain vcts this afternoon
until we can get a better handle on the exact timing of this
activity. Look for amendments by early afternoon. The strongest
storms will be capable of brief ifr conditions in heavy rain.

&&

.MARINE...
Southeast winds around 10 knots Today with seas of 2 to 3 feet.
Storms will increase in coverage this afternoon with increased
winds/seas in and near storms.

RIP CURRENTS: Low Risk.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  85  69  86  70 /  70  50  70  80
SSI  80  72  83  72 /  40  60  50  70
JAX  86  69  88  71 /  60  50  60  60
SGJ  83  72  86  72 /  50  30  60  50
GNV  88  69  89  70 /  50  10  60  50
OCF  88  70  89  70 /  40  10  60  40

&&

.JAX Watches/Warnings/Advisories...
FL...None.
GA...None.
AM...None.
&&

Shuler/Shashy/Combs
Hazardous weather outlook, May 19, 4:10 AM EDT, 11 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
410 AM EDT THU MAY 19 2016

AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-124-125-
GAZ132>136-149>154-162>166-200745-
COASTAL WATERS FROM ALTAMAHA SOUND TO FERNANDINA BEACH FL OUT
20 NM-
COASTAL WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL OUT
20 NM-
COASTAL WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
WATERS FROM ALTAMAHA SOUND GA TO FERNANDINA BEACH FL FROM 20 TO
60 NM-
WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL FROM 20 TO 60 NM-
WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL FROM 20 TO 60 NM-
HAMILTON-SUWANNEE-COLUMBIA-BAKER-INLAND NASSAU-INLAND DUVAL-UNION-
BRADFORD-CLAY-ST. JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-
COASTAL NASSAU-COASTAL DUVAL-COFFEE-JEFF DAVIS-BACON-APPLING-
WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN-COASTAL GLYNN-
ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN-
410 AM EDT THU MAY 19 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST FLORIDA...
SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT...

NUMEROUS SHOWERS AND SCATTERED THUNDERSTORMS ARE EXPECTED ACROSS
THE REGION THIS AFTERNOON INTO THE EARLY EVENING. A FEW STORMS
MAY BECOME STRONG AND PRODUCE STRONG WIND GUSTS IN ADDITION
TO FREQUENT LIGHTNING. LOCALLY HEAVY RAINFALL IS POSSIBLE...WHICH
MAY LEAD TO LOCALIZED FLOODING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

AN APPROACHING COLD FRONT WILL BRING NUMEROUS SHOWERS AND SCATTERED
THUNDERSTORMS TO THE AREA FRIDAY AFTERNOON INTO SATURDAY MORNING.
A FEW STORMS MAY BE STRONG AND PRODUCE STRONG WIND GUSTS IN ADDITION
TO FREQUENT LIGHTNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ACTIVATION IS NOT NEEDED AT THIS TIME.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

In the hours before

Special weather statement, May 19, 2:48 PM EDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
248 PM EDT THU MAY 19 2016

FLZ037-040-191930-
MARION FL-PUTNAM FL-
248 PM EDT THU MAY 19 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN PUTNAM AND
NORTHEASTERN MARION COUNTIES UNTIL 330 PM EDT...

AT 248 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
ORANGE SPRINGS...OR 7 MILES NORTH OF FORT MCCOY...MOVING EAST AT 15
MPH.

HAIL UP TO NICKEL SIZE IN DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.

LOCATIONS IMPACTED INCLUDE...
FORT MCCOY...SALT SPRINGS...LAKE DELANCY...ORANGE SPRINGS AND HOG
VALLEY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 2937 8206 2955 8206 2961 8171 2934 8169
TIME...MOT...LOC 1848Z 267DEG 12KT 2947 8198

HESS
Special weather statement, May 19, 2:58 PM EDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
258 PM EDT THU MAY 19 2016

GAZ153-154-165-191930-
INLAND CAMDEN GA-INLAND GLYNN GA-COASTAL GLYNN GA-
258 PM EDT THU MAY 19 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL CAMDEN AND GLYNN
COUNTIES UNTIL 330 PM EDT...

AT 257 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
WAVERLY...OR 10 MILES WEST OF DOCK JUNCTION...MOVING EAST AT 30 MPH.

LOCATIONS IMPACTED INCLUDE...
BRUNSWICK...ST. SIMONS ISLAND...DOCK JUNCTION...JEKYLL ISLAND AND
COUNTRY CLUB ESTATES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3105 8139 3107 8153 3108 8154 3108 8157
      3113 8157 3112 8158 3111 8160 3108 8161
      3111 8180 3116 8177 3117 8178 3128 8175
      3131 8142 3129 8141 3128 8138 3129 8139
      3129 8138 3130 8137 3130 8134
TIME...MOT...LOC 1857Z 282DEG 25KT 3117 8169

NELSON
Special weather statement, May 19, 3:02 PM EDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
302 PM EDT THU MAY 19 2016

FLZ022-023-GAZ164-191945-
BAKER FL-COLUMBIA FL-CHARLTON GA-
302 PM EDT THU MAY 19 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN COLUMBIA...CENTRAL
BAKER AND SOUTH CENTRAL CHARLTON COUNTIES UNTIL 345 PM EDT...

AT 302 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 10
MILES SOUTHWEST OF TAYLOR...OR 16 MILES NORTHEAST OF LAKE CITY...MOVING
EAST AT 20 MPH.

HAIL UP TO NICKEL SIZE IN DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.

LOCATIONS IMPACTED INCLUDE...
TAYLOR AND MACCLENNY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3044 8256 3057 8211 3034 8205 3031 8205
      3026 8251
TIME...MOT...LOC 1902Z 256DEG 19KT 3037 8246

HESS
Special weather statement, May 19, 3:03 PM EDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
303 PM EDT THU MAY 19 2016

FLZ030>032-191945-
BRADFORD FL-CLAY FL-UNION FL-
303 PM EDT THU MAY 19 2016

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL UNION...BRADFORD AND
WESTERN CLAY COUNTIES UNTIL 345 PM EDT...

AT 303 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
BEASLEY...OR OVER LAKE BUTLER...MOVING EAST AT 20 MPH.

HAIL UP TO NICKEL SIZE IN DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.

LOCATIONS IMPACTED INCLUDE...
STARKE...LAKE BUTLER...KEYSTONE HEIGHTS...RAIFORD...MIDDLEBURG...KINGSLEY...
CAMP BLANDING...BEASLEY...NEW RIVER...SAMPSON...LAWTEY...HAMPTON...BROOKER...
JOHNSTOWN...ELLERBEE AND DUKES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 2984 8218 2985 8220 2984 8222 2985 8224
      2986 8231 2988 8234 2988 8239 2992 8241
      3011 8240 3015 8222 3014 8205 3018 8205
      3019 8199 3019 8193 2980 8190
TIME...MOT...LOC 1903Z 256DEG 19KT 2999 8233

HESS
Special weather statement, May 19, 3:07 PM EDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
307 PM EDT THU MAY 19 2016

FLZ036-191945-
ALACHUA FL-
307 PM EDT THU MAY 19 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN ALACHUA COUNTY UNTIL
345 PM EDT...

AT 307 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
ALACHUA...OR NEAR WORTHINGTON SPRING...MOVING EAST AT 5 MPH.

HAIL UP TO NICKEL SIZE IN DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.

LOCATIONS IMPACTED INCLUDE...
GAINESVILLE...ALACHUA...HIGH SPRINGS AND LA CROSSE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 2992 8257 2993 8255 2992 8254 2995 8251
      2993 8247 2993 8245 2992 8242 2992 8241
      2988 8239 2988 8234 2985 8230 2984 8227
      2975 8225 2975 8254 2992 8258
TIME...MOT...LOC 1907Z 258DEG 6KT 2985 8249

HESS
Special weather statement, May 19, 3:13 PM EDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
313 PM EDT THU MAY 19 2016

FLZ024-GAZ164-191945-
INLAND NASSAU FL-CHARLTON GA-
313 PM EDT THU MAY 19 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN NASSAU AND EAST
CENTRAL CHARLTON COUNTIES UNTIL 345 PM EDT...

AT 313 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 11
MILES SOUTHWEST OF FOLKSTON...MOVING EAST AT 5 MPH.

HAIL UP TO NICKEL SIZE IN DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.

LOCATIONS IMPACTED INCLUDE...
HILLIARD...FOLKSTON AND HOMELAND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3060 8219 3063 8220 3078 8215 3079 8217
      3089 8192 3085 8190 3083 8190 3082 8189
      3080 8188 3079 8187 3064 8178
TIME...MOT...LOC 1913Z 258DEG 6KT 3071 8213

HESS

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 19, 12:33 PM EDTAreal Flood AdvisoryJAXAppling, Jeff Davis117 min
May 19, 12:36 PM EDTSpecial Weather StatementJAXAppling24 min
May 19, 12:44 PM EDTSpecial Weather StatementJAXAppling16 min
May 19, 12:57 PM EDTSpecial Weather StatementJAXAppling33 min
May 19, 1:37 PM EDTSpecial Weather StatementJAXWayne53 min
May 19, 1:40 PM EDTSpecial Weather StatementJAXBrantley50 min
May 19, 2:12 PM EDTSpecial Weather StatementJAXPierce, Ware48 min
May 19, 2:15 PM EDTSpecial Weather StatementJAXBrantley45 min
May 19, 2:21 PM EDTSevere Thunderstorm WarningJAXBrantley, Glynn, Wayne39 min
May 19, 2:25 PM EDTSpecial Weather StatementJAXCoffee50 min
May 19, 2:47 PM EDTSevere Thunderstorm WarningJAXCoffee43 min
May 19, 2:53 PM EDTSevere Thunderstorm WarningJAXCamden52 min
May 19, 2:58 PM EDTSpecial Weather StatementJAXGlynn32 min
May 19, 3:08 PM EDTSevere Thunderstorm WarningJAXGlynn37 min
May 19, 3:13 PM EDTSpecial Weather StatementJAXCharlton32 min
May 19, 3:18 PM EDTTornado WarningJAXCamden27 min
May 19, 3:41 PM EDTSpecial Weather StatementJAXCoffee49 min
May 19, 3:45 PM EDTTornado WarningJAXCamden13 min
May 19, 3:55 PM EDTSpecial Weather StatementJAXBacon50 min
May 19, 4:02 PM EDTSevere Thunderstorm WarningJAXCamden43 min
May 19, 4:18 PM EDTSpecial Weather StatementJAXWare42 min
May 19, 4:25 PM EDTSevere Thunderstorm WarningJAXAtkinson, Ware19 min
May 19, 4:52 PM EDTAreal Flood AdvisoryJAXAtkinson, Ware113 min
May 19, 4:59 PM EDTSpecial Weather StatementJAXWare46 min
May 19, 5:09 PM EDTAreal Flood AdvisoryJAXCamden, Charlton, Glynn3 hr
May 19, 5:16 PM EDTAreal Flood AdvisoryJAXAtkinson, Clinch, Ware59 min
May 19, 5:30 PM EDTSpecial Weather StatementJAXBrantley, Charlton, Clinch45 min
May 19, 5:42 PM EDTAreal Flood AdvisoryJAXBrantley63 min
May 19, 5:50 PM EDTSpecial Weather StatementJAXEchols40 min
May 19, 6:14 PM EDTSpecial Weather StatementJAXCharlton46 min
May 19, 6:34 PM EDTSpecial Weather StatementJAXEchols41 min
May 19, 7:08 PM EDTAreal Flood AdvisoryJAXClinch, Echols2 hr
May 19, 2:38 PM EDTSpecial Weather StatementJAXSaint Johns52 min
May 19, 2:40 PM EDTSpecial Marine WarningJAX95 min
May 19, 2:44 PM EDTSpecial Weather StatementJAXHamilton46 min
May 19, 2:48 PM EDTSpecial Weather StatementJAXPutnam42 min
May 19, 2:55 PM EDTSpecial Marine WarningJAX95 min
May 19, 3:00 PM EDTSpecial Marine WarningJAX2 hr
May 19, 3:02 PM EDTSpecial Weather StatementJAXBaker43 min
May 19, 3:03 PM EDTSpecial Weather StatementJAXBradford, Union42 min
May 19, 3:07 PM EDTSpecial Weather StatementJAXAlachua38 min
May 19, 3:34 PM EDTSpecial Weather StatementJAXSaint Johns26 min
May 19, 4:01 PM EDTSpecial Marine WarningJAX89 min
May 19, 4:03 PM EDTSpecial Weather StatementJAXDuval, Nassau42 min
May 19, 4:08 PM EDTSpecial Weather StatementJAXBaker52 min
May 19, 4:17 PM EDTSevere Thunderstorm WarningJAXNassau28 min
May 19, 4:25 PM EDTSevere Thunderstorm WarningJAXDuval35 min
May 19, 4:35 PM EDTSevere Thunderstorm WarningJAXDuval, Nassau21 min
May 19, 4:51 PM EDTSpecial Weather StatementJAXFlagler39 min
May 19, 4:55 PM EDTAreal Flood AdvisoryJAXDuval, Nassau65 min
May 19, 5:02 PM EDTSpecial Weather StatementJAXDuval28 min
May 19, 5:17 PM EDTSevere Thunderstorm WarningJAXFlagler19 min
May 19, 5:22 PM EDTSpecial Marine WarningJAX53 min
May 19, 5:24 PM EDTSpecial Marine WarningJAX66 min
May 19, 5:41 PM EDTAreal Flood AdvisoryJAXFlagler64 min
May 19, 5:56 PM EDTAreal Flood AdvisoryJAXDuval, Nassau64 min
May 19, 6:06 PM EDTSpecial Marine WarningJAX54 min
May 19, 6:09 PM EDTSpecial Weather StatementJAXFlagler51 min
May 19, 6:13 PM EDTSpecial Weather StatementJAXClay47 min
May 19, 6:24 PM EDTSevere Thunderstorm WarningJAXFlagler, Saint Johns51 min
May 19, 6:32 PM EDTSpecial Marine WarningJAX58 min
May 19, 6:44 PM EDTAreal Flood AdvisoryJAXClay, Saint Johns2 hr
May 19, 6:45 PM EDTAreal Flood AdvisoryJAXFlagler, Saint Johns2 hr
May 19, 6:49 PM EDTSevere Thunderstorm WarningJAXClay, Saint Johns41 min
May 19, 6:54 PM EDTSpecial Marine WarningJAX96 min
May 19, 6:59 PM EDTSpecial Marine WarningJAX91 min
May 19, 7:00 PM EDTSpecial Weather StatementJAXNassau45 min
May 19, 7:02 PM EDTSpecial Marine WarningJAX88 min
May 19, 7:03 PM EDTSpecial Weather StatementJAXPutnam42 min
May 19, 7:12 PM EDTSevere Thunderstorm WarningJAXClay, Putnam, Saint Johns48 min
May 19, 7:28 PM EDTSpecial Weather StatementJAXFlagler47 min
May 19, 7:31 PM EDTSpecial Weather StatementJAXBradford, Union44 min
May 19, 7:50 PM EDTSpecial Weather StatementJAXNassau25 min
May 19, 7:59 PM EDTSpecial Marine WarningJAX91 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2016Severe Thunderstorm Warnings in Florida, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.